# SDR UPS05844474

- Difficulty date: April 29, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 75,404 hours, 29,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755827U2
- Part serial: TAG857555
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 C-1 CARGO FITTING CRACKED AT FS 280 L32R.  FOUND ON X-RAY OF DOOR CORNER EO DC8-5330-20206-B.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D AND 51-3-2.
